MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880); Nausea (1970); Neck Pain (2433)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the trial period of the evoke spinal cord stimulation (scs) system, the patient presented to the emergency department with headache, nausea, and neck pain.The trial leads were removed.Magnetic resonance imaging (mri) identified a cerebrospinal fluid (csf) leak.A blood patch procedure was performed.At the time of reporting, the patient's symptoms were reported to be resolving.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: section d4 - expiration date.Section g3 - date received by manufacturer.Section g6 - type of report.Section h4 - device manufacture date.Section h6 - evaluation codes.Section h11 - manufacturer narrative.The lead was not returned to saluda.A device log review identified an intermittent shorted electrode.The root cause of the cerebrospinal fluid leak and shorted electrode could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "cerebrospinal fluid (csf) leakage with possible fistula formation" and "abnormal sensations or pain." the evoke scs system clinical manual details impedance, "electrodes with a lightning bolt through them may be shorted (< 50 o) and care should be taken when programming." the manufacturing records were reviewed and product met all requirements for release.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key25056289
Report Number3021836309-2026-00139
Device Sequence Number13118447
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9018317993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale